# SDR ASAA2015012410398

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 2,476 hours, 815 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEIGHT & BALANCE NUMBERS FROM ACARS NOT INTERFACING CORRECTLY WITH FMC ON TRIM & POWER SETTINGS.  ACFT GROUNDED.  VERIFIED FAULT.  OPEN 4 C/B'S, 2 FOR RT FMC & 2 FOR ACARS CMU AND CLOSED SAME 4 C/B'S.  VERIFIED WEIGHT & BALANCE NUMBERS'S & TRIM & POWER SETTING ARE NOW SHOWING.  ACCOMPLISHED ACARS OPS TEST, TEST PASS REF MM 23-27-00-740-8166-010 & ACCOMPLISHED FMC OPS TEST, TEST PASS REF 34-61-00-710-801.
